| Catalog Number |
140.957 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 23, failure occurred upon insertion.Patient presented with bone type iv and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.